MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 CONSOLE; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 CONSOLE; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 3 PUMP
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report of an s5 roller pump motor controller error.The event occurred during priming.There was no patient involvement.
 
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement h11: a livanova field service engineer (fse) was dispatched to the facility to investigate the device and could confirm the reported issue.As troubleshooting, motor control pc board and the power amplifier were replaced.Unit was tested and was found to work properly, thus it was put back to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
S5 CONSOLE
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23886995
Report Number9611109-2025-90631
Device Sequence Number9623229
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K210130
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3 PUMP
Device Catalogue Number48-30-00Z
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer05/25/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown